Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 20, Pages 1261-1293
http://dx.doi.org/10.1155/S0161171203108277

A rationality condition for the existence of odd perfect numbers

1School of Mathematics and Statistics, University of Sydney, NSW 2006, Australia
2Institut für Mathematik, Universität Potsdam, Potsdam 14469, Germany

Received 29 November 2000; Revised 13 October 2001

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Simon Davis, “A rationality condition for the existence of odd perfect numbers,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 20, pp. 1261-1293, 2003. doi:10.1155/S0161171203108277